# SDR AALA20072449

- Difficulty date: December 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 50,551 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MCO INFLIGHT T1034/15DEC - RIGHT MAIN LANDING GEAR DOOR AMBER LIGHT ILLUMINATED DURING APPROACH.  CAPTAIN FLEW BY TOWER FOR COMFIRMATION. LANDED MCO WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING HEAR DOOR INBOARD EXTENSION/RETRACTION RETURN HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
